Vol. 53, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Hyperspaces of graphs are Hilbert cubes

Richard Miles Schori and James Edward West

Vol. 53 (1974), No. 1, 239–251
Abstract

The authors prove tbat 2Γ is a Hilbert cube where Γ is any nondegenerate, finite, connected graph and 2Γ is the space of nonvoid closed subsets of Γ metrized with the Hausdorff metric. This extends their result that 2t is a Hilbert cube. They also prove corresponding theorems for local dendrons D as well as for the space of subcontinua C(D) of D.

Mathematical Subject Classification 2000
Primary: 54B20
Milestones
Received: 15 June 1973
Published: 1 July 1974
Authors
Richard Miles Schori
James Edward West